Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 15, NWS Flagstaff, AZ

May 3, 20075 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at May 3, 2007, 3:30 PM MST for 5 counties in Arizona. It took effect at May 4, 2007, 9:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 3, 2007, 3:30 PM MST (22:30 UTC)
In effect from
May 4, 2007, 9:00 AM MST
Expired
May 4, 2007, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 032230
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 PM MST THU MAY 3 2007

AZZ012>017-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
330 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL
CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE
COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER
7 PM MST.

ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA
WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING
HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY
CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO
RIVER VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
330 PM MST THU MAY 3 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45
MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH
EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
330 PM MST THU MAY 3 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY
WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING
THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
5 follow-up statements
000 
WWUS75 KFGZ 040204
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
704 PM MST THU MAY 3 2007

AZZ012>017-041015-
/O.EXP.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR TODAY IS NO LONGER IN EFFECT. A WIND
ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY.

GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE AREA.
WIND GUSTS ARE NOT EXPECTED TO EXCEED ADVISORY CRITERIA FOR THE
REMAINDER OF THE NIGHT. 

SOME WIND GUSTS REPORTED TODAY INCLUDE:

ST JOHNS      48 MPH
WINSLOW       47 MPH
DONEY PARK    47 MPH
SHOW LOW      45 MPH
FLAGSTAFF     41 MPH

ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA
WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...
CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE
AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER
VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-041015-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING
WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING
THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-041015-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY
WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING
THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 041011
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
311 AM MST FRI MAY 4 2007

AZZ012>017-041815-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
311 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS
FROM 45 TO 55 MPH WILL DEVELOP LATE THIS MORNING...AND CONTINUE
UNTIL SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-041815-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
311 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45
MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH
EARLY EVENING. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-041815-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
311 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY
WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING
THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

41
000 
WWUS75 KFGZ 041758
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1058 AM MST FRI MAY 4 2007

AZZ012>017-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
1058 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE MOVING TOWARD ARIZONA WILL CONTINUE TO BRING
WINDY CONDITIONS TODAY. SOUTHWEST WINDS SUSTAINED AT 15 TO 30 MPH WITH
GUSTS FROM 45 TO 55 MPH WILL CONTINUE UNTIL SUNSET.

SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE...

DONEY PARK ......... 45 MPH.
WUPATKI ............ 41 MPH.
GRAND CANYON ....... 38 MPH.
FLAGSTAFF AIRPORT .. 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
1058 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND
45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. THESE
WINDS MAY PRODUCE AREAS OF BLOWING DUST.

SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE...

FRAZIER WELLS ......... 26 MPH. 
PRESCOTT AIRPORT ...... 24 MPH.
PRESCOTT CITY ......... 40 MPH. 
CHERRY ................ 25 MPH.
CORDES JUNCTION ....... 23 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
1058 AM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY WITH VERY WINDY
CONDITIONS CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE
WINDS MAY CAUSE AREAS OF BLOWING DUST.

SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE...

KYKOTSMOVI ...... 36 MPH.
WINDOW ROCK ..... 31 MPH.
RED MESA ........ 27 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 042115
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
215 PM MST FRI MAY 4 2007

AZZ012>017-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
215 PM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE MOVING TOWARD ARIZONA WILL CONTINUE TO
BRING WINDY CONDITIONS TODAY. SOUTHWEST WINDS SUSTAINED AT 15 TO
30 MPH WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE UNTIL SUNSET.

SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE...

DONEY PARK ......... 45 MPH. 
WUPATKI ............ 49 MPH. 
GRAND CANYON ....... 40 MPH. 
FLAGSTAFF AIRPORT .. 59 MPH.
WINSLOW ............ 55 MPH.
ST. JOHNS .......... 59 MPH. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
215 PM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND
45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. THESE
WINDS MAY PRODUCE AREAS OF BLOWING DUST.

SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE...

FRAZIER WELLS ......... 40 MPH. 
PRESCOTT AIRPORT ...... 46 MPH.
PRESCOTT CITY ......... 40 MPH. 
CHERRY ................ 38 MPH.
CAMP VERDE ............ 36 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-050200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
215 PM MST FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY WITH VERY
WINDY CONDITIONS CONTINUING THROUGH EARLY EVENING. SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED.
THESE WINDS MAY CAUSE AREAS OF BLOWING DUST.

SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE...

KYKOTSMOVI ...... 44 MPH. 
WINDOW ROCK ..... 41 MPH. 
RED MESA ........ 32 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 050211
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
711 PM MST FRI MAY 4 2007


AZZ012>017-050315-
/O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
711 PM MST FRI MAY 4 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT.
EXPECT WINDS TO CONTINUE FROM THE SOUTHWEST A HEAD OF THE FRONT AT
SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH MAINLY EAST OF
WINSLOW THROUGH AROUND 830 PM MST...THEN DROPPING OFF TO AROUND 15
TO 25 MPH WITH GUSTS AROUND 30 MPH. BEHIND THE COLD
FRONT...WINSLOW WESTWARD...WINDS HAVE DECREASED TO AROUND 15 TO 25
MPH WITH GUSTS AROUND 30 MPH FROM THE WEST TO NORTHWEST.

$$

AZZ007-008-018-037-038-050315-
/O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
711 PM MST FRI MAY 4 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT.
LOOK FOR SOUTHWEST TO WEST WINDS FROM AROUND 15 TO 25 MPH WITH
GUSTS AROUND 30 MPH.

$$

AZZ009>011-039-040-050315-
/O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
711 PM MST FRI MAY 4 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT.
LOOK FOR SOUTHWEST TO WEST WINDS FROM AROUND 15 TO 25 MPH WITH
GUSTS FROM 30 TO 40 MPH...DECREASING TO 10 TO 20 MPH WITH GUSTS
AROUND 25 MPH BY MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 3:00 PM MST, 30 minutes earlier.

Area forecast discussion, May 3, 3:00 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST THU MAY 3 2007

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL APPROACH NORTHERN
ARIZONA THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED EARLY THIS
EVENING...AND AGAIN FRIDAY. THIS SYSTEM WILL MOVE INTO ARIZONA
FRIDAY EVENING THROUGH SATURDAY...BRINGING COLDER TEMPERATURES AND A
CHANCE OF SHOWERS AND THUNDERSTORMS. THE LOW PRESSURE SYSTEM WILL
MOVE INTO NEW MEXICO BY SUNDAY AND MONDAY WITH MODERATING
TEMPERATURES...AND ONLY A SLIGHT CHANCE OF SHOWERS.
&&

.DISCUSSION...A LONGWAVE UPPER TROUGH IS LOCATED ACROSS THE WESTERN
U.S. THIS AFTERNOON WITH SEVERAL DISTURBANCES ROTATING THROUGH IT.
THE FIRST DISTURBANCE WAS LOCATED ACROSS CENTRAL UTAH AND WILL MOVE
NORTHEAST INTO NORTHWEST COLORADO BY LATER THIS EVENING. A ZONE OF
STRONG SOUTHWEST WINDS HAS AFFECTED MUCH OF CENTRAL AND NORTHEAST
ARIZONA THIS AFTERNOON WITH GUSTS FROM 40 TO 50 MPH COMMON. THE WIND
ADVISORY HAS BEEN EXTENDED THROUGH 7 PM MST FOR THE MOGOLLON RIM AND
LITTLE COLORADO RIVER VALLEY. THE COLD FRONT ASSOCIATED WITH THIS
FIRST DISTURBANCE BROUGHT SHOWERS TO SOUTHERN UTAH TODAY...BUT THIS
ACTIVITY IS NOT EXPECTED TO MOVE INTO ARIZONA TONIGHT.

THE NEXT DISTURBANCE...CURRENTLY MOVING ONTO THE NORTHERN CALIFORNIA
COAST...WILL DIVE SOUTHEASTWARD INTO NORTHWEST ARIZONA BY NOON
FRIDAY. A SURFACE LOW IS FORECAST TO DEVELOP OVER NORTHEAST ARIZONA
AND DEEPEN DURING THE DAY. THIS WILL BRING STRONG SOUTHWEST WINDS TO
MUCH OF THE AREA...AND A WIND ADVISORY WILL BE ISSUED FOR MOST OF
CENTRAL AND NORTHERN ARIZONA...EXCLUDING FAR NORTHERN COCONINO
COUNTY. WIND GUSTS OVER THE LITTLE COLORADO RIVER VALLEY WILL
APPROACH 55 MPH WITH 40 TO 50 MPH GUSTS ELSEWHERE. MID LEVEL
TEMPERATURES ARE ALSO FORECAST TO FALL TO -23C BY AFTERNOON OVER THE
NORTHERN THIRD OF THE STATE. LOW LEVEL MOISTURE WILL BE
LIMITED...BUT THE CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS WILL
RANGE FROM 10 TO 30 PCT FROM FLAGSTAFF NORTHWARD FOR FRIDAY
AFTERNOON.

FRIDAY NIGHT THROUGH SATURDAY...THE TROUGH WILL LINGER OVER THE
STATE WITH UNSTABLE CONDITIONS DEVELOPING. THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE...WITH SNOW LEVELS 6000-7000 FEET.
SUNDAY AND MONDAY...THE LATEST FORECAST PROJECTIONS SHOW THE UPPER
LOW MOVING INTO NEW MEXICO AND WEAKENING...WITH THE CHANCE OF
PRECIPITATION LOWERING OVER ARIZONA. DRY AND WARMER WEATHER IS
EXPECTED TUESDAY THROUGH THURSDAY AS RIDGING DEVELOPS.

&&

.AVIATION...FOR THE 00Z PACKAGE...STRONG AND GUSTY NEAR SURFACE
WINDS WILL DECREASE A BIT AFTER 03Z. EXPECT STRONG AND GUSTY
SOUTHWEST WINDS AGAIN ON FRIDAY WITH NEAR SURFACE SUSTAINED WIND
SPEEDS OF 15-25KTS GUSTING TO 30-40KTS. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY TODAY UNTIL 7 PM MST FOR AZ ZONES 12 THROUGH 17.

WIND ADVISORY FRIDAY 8 AM UNTIL 7 PM FOR AZ ZONES 007>018-037>040

FIRE WEATHER WATCH FRIDAY 11 AM MST TIL 7 PM MST FOR AREAS BELOW
6000 FEET IN NORTHERN ARIZONA.

&&

JJ/BOHLIN
Hazardous weather outlook, May 3, 3:30 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 PM MST THU MAY 3 2007

AZZ004>018-037>040-040700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS-
YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS-
330 PM MST THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

SOUTHWEST WIND GUSTS TO 45 MPH WILL AFFECT THE MOGOLLON RIM AND
LITTLE COLORADO RIVER VALLEY THROUGH EARLY EVENING. A WIND ADVISORY
IS IN EFFECT FOR THESE AREAS UNTIL 7 PM MST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ON FRIDAY....SOUTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS FROM 40 TO
55 MPH...WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH EARLY
EVENING. A WIND ADVISORY HAS BEEN ISSUED FOR FRIDAY FOR MUCH OF
CENTRAL AND NORTHERN ARIZONA. SEE PRODUCT PHXNPWFGZ FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JJ

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:39 AM MSTWind AdvisoryFGZApache, Coconino, Navajo15 hr
May 3, 6:51 AM MSTFire Weather WatchFGZApache, Coconino, Gila, Navajo, Yavapai21 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.